# SDR 99UAL900066

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 17343920
- Condition: Leaking
- Location: Cockpit
- Component: Hydraflow, 17343920
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO DECREASING CREW OXYGEN PRESSURE.  *S/D*  THE HOSE TO THE OBSERVER OXYGEN MASK BOX WAS REPLACED BECAUSE IT WAS FOUND LEAKING.
